# SDR FDEA201004141192

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13218
- Condition: Cracked
- Location: Bs 395.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 395.5, STR 6R IS CRACKED AT STRINGER CLIP HOLE.   CRACK ON FRAME BS 395, S6R, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG.101,   NOTE "A". FABRICATED NEW FRAME SEGMENT ON TRAVELER NR T10/828685. INSTALLED NEW FRAME SEGMENT AT BS 395, S4-10R, IAW SRM 51-40-02/51-10-02.
